MathSciNet Relay Station
MathSciNet bibliographic data
MR47986 62.0X
Daniels, H. E. The covering circle of a sample from a circular normal distribution. Biometrika 39, (1952). 137–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement